# SDR IXXA20180227010

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 83,201 hours, 22,789 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 182T41111
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CONTROL BOX  INTERNAL. CORROSION ON THE OTBD SIDE OF RIB 2L LOWER LT STRINGER 11, VERTICAL LEG FWD SIDE.  INSTALLED A NEW HORIZONTAL STABILIZER STRINGER IAW SRM 31-40-02 & REA 47308 AB01.  AIRCRAFT GROUNDED.
